# SDR DALA2021051002611

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK FRAME 36 FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 5, FASTENER HOLE ZONE 2. CORRECTIVE ACTION: PERFORMED REPAIR PER ER/A 590971-14AD REV.ORIGINAL AND PRI REV 0,1,2. (1802860)
